# SDR ASAA2014041707494

- Difficulty date: April 17, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 19,937 hours, 5,974 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AUTO FAIL AND ACTN LIGHTS ARE ILLUMINATED ON PRESSURIZATION PANEL.  ACFT GROUNDED. CYCLED CONTROL SWITCH TO MANUAL AND BACK, LIGHTS WENT OUT.  PERFORMED AUTO FAIL LIGHT ON FAULT ISOLATION IAW FIM 21-31, TASK 827 AND BITE TEST FIM 21-31, TASK 801.  NO CURRENT FAULTS.  PERFORMED GROUND VERIFICATION OF AUTO CONTROLLERS.  BOTH SYSTEMS OK.
